White spots appearing on my face every day

Hi,

I am being treated successfully for hypothyroidism by going private. I currently take 200 mcg of levothyroxine a day.

I sought support from b12d.org as I feel I need monthly b12 injections, I currently receive these 8 weekly. As a result of contacting them I was advised to get vit d and cortisol checked.

My vit d was slightly low, so I am now taking vit d supplements daily, at night away from my levothyroxine. I am also taking sublingual b12, 300mcg with vit c and folic acid on the advice of b12d.org.

I have started to feel slightly better and my hair is thickening up again but, after approx 2 months of supplementing I am starting to feel tired again. I've felt totally wiped out over the weekend and I am waking up each day with a lot of white headed spots. I am also getting flushing, especially on a morning and getting annoyed easily.

Is there anyone else out there who has experienced this or what might be causing this?

Thanks

Last edited by

7 Replies

oldestnewest
  • It IS possible that with optimised levels of Vit D, B12. Folic acid, you could be converting the thyroxine into T3 better, and thus are slightly over-replaced. Have you had thyroid function tests at all recently? The flushing and the getting annoyed could be signs of too much T3 in your system.

    Taking your temperature and pulse as soon as you wake up naturally is one good way of judging your metabolism, if you cannot get the TFTs done any time soon. I know straight away if I am over-replaced because my BP goes up and my pulse is a bit fast. The other clue is a very fine trembling of the outstretched hands - not a shake, but an almost imperceptible tremble of the fingertips.

    I am not sure about the white spots, to be honest, I have never had that, but maybe someone else can comment on that.

    Hope this is helpful.

    Marie XX

  • Hi Marie,

    Thanks for that, I will check my pulse, temp each morning. Will need to look it up, as forget, what its supposed to be. I avoid drawing attention to my TSH, as my GP tells me my treatment is outside the realms of normal treatment!

    I've had to fight too hard to get to where I am now.

    Thanks x

  • I get the white spots and I thought they were due to being hypothyroid. I think I read this in Mary Shomon's book.

  • Hi Mouse, thanks. I just know they are annoying

  • I read that white spots are a symptom of B12 deficiency. Perhaps it is a B12 detox reaction - just a thought.

  • Are you taking a B-complex? Niacin can cause flushing particularly if taken on an empty stomach. H x

  • When you say white spots do you mean pus-filled spots? If so, I would guess that it's the B12 as that's exactly what happened to me. I have never had spots in my life and suddenly was getting a new one each day! I googled it and it turns out it does cause acne in some lucky people.

You may also like...